# SDR DL757080804

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 66,164 hours, 29,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND AFT CHORD CORRODED AROUND SEVERAL HOLES AFTER STR STR 27L TO 20L.  REPLACED A SECTION OF THE CHORD PER SMR 53-80-08D REF SAA N/R 78986090001.
